MathSciNet Relay Station
MathSciNet bibliographic data
MR1679585 52A22 (60F10)
Vershik, A.; Zeitouni, O. Large deviations in the geometry of convex lattice polygons. Israel J. Math. 109 (1999), 13–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement